Alert archive / Nebraska / Tornado Warnings in 2014
Tornado Warning 20, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Jun 17, 2014, 8:00 PM CDT for Cedar County, Nebraska. It was in force for 30 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2014, 8:00 PM CDT (01:00 UTC)
- Expired
- Jun 17, 2014, 8:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Cedar County, NE
The radar
The Sioux Falls radar (KFSD), 114 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 8:02 PM CDT | TORNADO | 2 S Hartington, NE | |
| Jun 17, 8:12 PM CDT | TORNADO | 4 Nne Coleridge, NE | MULTIVORTEX TORNADO. |
| Jun 17, 8:21 PM CDT | TORNADO | 1 Nw Coleridge, NE | |
| Jun 17, 8:26 PM CDT | TORNADO | Coleridge, NE | LARGE WEDGE TORNADO. |
| Jun 17, 8:30 PM CDT | TORNADO | 1 Nnw Coleridge, NE | 2 FARMSTEADS AND ONE GRAINERY DESTROYED. |
| Jun 17, 8:33 PM CDT | TSTM WND DMG | Coleridge, NE | LARGE TREE LIMB BROKE THROUGH WINDOW IN THE HOUSE. FLAG POLE BENT OVER 90 DEGREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 6:48 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4092 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 14.4
The text
As transmitted, in the capitals the NWS used until 2016.
691
WFUS53 KOAX 180100
TOROAX
NEC027-180130-
/O.NEW.KOAX.TO.W.0020.140618T0100Z-140618T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
800 PM CDT TUE JUN 17 2014
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL CEDAR COUNTY IN NORTHEAST NEBRASKA...
* UNTIL 830 PM CDT
* AT 800 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR HARTINGTON...OR 22 MILES SOUTHWEST OF
VERMILLION...MOVING EAST AT 10 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
COLERIDGE AROUND 815 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE OBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4268 9701 4249 9702 4251 9731 4256 9735
4264 9734 4271 9702
TIME...MOT...LOC 0100Z 264DEG 10KT 4256 9726
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MAYES3 follow-up statements
668
WWUS53 KOAX 180101
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
801 PM CDT TUE JUN 17 2014
NEC027-180130-
/O.CON.KOAX.TO.W.0020.000000T0000Z-140618T0130Z/
CEDAR NE-
801 PM CDT TUE JUN 17 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EAST
CENTRAL CEDAR COUNTY...
AT 801 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR HARTINGTON...OR
22 MILES SOUTHWEST OF VERMILLION...MOVING EAST AT 10 MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
COLERIDGE AROUND 815 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE OBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4268 9701 4249 9702 4251 9731 4256 9735
4264 9734 4271 9702
TIME...MOT...LOC 0101Z 264DEG 10KT 4256 9725
TORNADO...OBSERVED
HAIL...1.00IN
$$
MAYES208
WWUS53 KOAX 180111
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
811 PM CDT TUE JUN 17 2014
NEC027-180130-
/O.CON.KOAX.TO.W.0020.000000T0000Z-140618T0130Z/
CEDAR NE-
811 PM CDT TUE JUN 17 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EAST
CENTRAL CEDAR COUNTY...
AT 811 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR COLERIDGE...OR 22 MILES SOUTHWEST OF VERMILLION...
MOVING EAST AT 10 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
COLERIDGE AROUND 825 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4251 9728 4254 9731 4263 9729 4266 9701
4249 9702
TIME...MOT...LOC 0111Z 264DEG 8KT 4256 9725
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
MAYES557
WWUS53 KOAX 180116
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
816 PM CDT TUE JUN 17 2014
NEC027-180130-
/O.CON.KOAX.TO.W.0020.000000T0000Z-140618T0130Z/
CEDAR NE-
816 PM CDT TUE JUN 17 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EAST
CENTRAL CEDAR COUNTY...
AT 815 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR COLERIDGE...OR
22 MILES SOUTHWEST OF VERMILLION...MOVING EAST AT 10 MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
COLERIDGE AROUND 825 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4251 9728 4254 9731 4263 9729 4266 9701
4249 9702
TIME...MOT...LOC 0115Z 275DEG 11KT 4255 9723
TORNADO...OBSERVED
HAIL...1.00IN
$$
MAYESWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 17, 6:15 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 17, 6:15 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 615 PM CDT TUE JUN 17 2014 .UPDATE... ISSUED AT 610 PM CDT TUE JUN 17 2014 SURFACE WARM FRONT AT 23Z EXTENDED ACROSS ANTELOPE/PIERCE/ WAYNE/THURSTON COUNTIES. HAVE SHAVED SOUTHWARD EXTENT OF POPS...AS THREAT OF STORMS SHOULD BE LIMITED TO NEAR AND NORTH OF THE SURFACE WARM FRONT. WHILE RISK OF STORMS IS SLIGHT...ANY STORMS THAT DO DEVELOP COULD CARRY THREATS FOR MAINLY HAIL AND DAMAGING WINDS. LIMITED TIMING TO A WINDOW FROM AROUND 01-06Z AS WELL...WITH BULK OF ACTIVITY LIKELY REMAINING OUTSIDE THE CWA. && .SHORT TERM...(TONIGHT THROUGH FRIDAY) ISSUED AT 312 PM CDT TUE JUN 17 2014 WV IMAGERY THIS AFTN SHOWING INTENSE CLOSED LOW SPINNING OVER THE PAC NW WITH A STRONG JET STREAK ROUNDING THE BASE OVER THE GREAT BASIN. DOWNSTREAM...NEAR ZONAL FLOW WAS SITUATED OVER THE CNTRL/ERN CONUS WITH A MINOR SHORTWAVE CROSSING THE GREAT LAKES REGION. MEANWHILE IMAGERY CLEARLY SHOWING GOOD SUB TROPICAL MOISTURE FEED PUSHING NEWD OVER THE SRN PLAINS. AT THE SFC...UNORGANIZED LOW PRESSURE WAS SITUATED IN THE VICINITY OF THE CNTRL HIGH PLAINS WITH A THERMAL BNDRY OVER NW IA/NRN NEB RESULTING FROM DIFFERENTIAL HEATING ASSOC WITH TRANSITION ZONE FROM CLOUDY/CLEAR SKIES. MODELS INDICATE POTENTIAL REMAINS HIGH FOR ADDITIONAL ROUNDS OF PCPN DURING THE FCST PD. BEGINNING TONIGHT...PAC NW CLOSED CIRCULATION EJECTS EWD ACROSS INTO THE NRN ROCKIES WHILE SFC REFLECTION BECOMES MORE ORGANIZED VIA DPVA. FOCUS FOR PCPN DEVELOPMENT LATER THIS EVENING APPEARS TO BE ALONG AXIS OF STOUT BNDRY LYR THETA-E CONVG ALONG THE SD/NEB BORDER/NW IA. NAM/GFS/ECM ARE IN GOOD AGREEMENT GREATEST RAINFALL AMOUNTS WILL BE FOUND IN NW IA WHERE MOISTURE POOLING WILL BE MOST PREVALENT. THEREFORE HAVE OPTED TO INCLUDE POPS MAINLY OVER NRN/ERN SECTION OF THE CWA. WED/WED NIGHT/THUR...LID STRENGTH INDEX/MLCIN/700MB TEMPS ALL INDICATE CAPPING WILL BE TOUGH TO OVERCOME UNTIL EARLY EVENING. HIRES ARW/NMM PROG TSTM DEVELOPMENT INITIALLY OVER CNTRL KS ALONG LLVL THETA-E CONVG AXIS...THEN SPREADING INTO THE CWA OVERNIGHT. PCPN WILL GET SHOVED GRADUALLY EWD ON THURSDAY IN RESPONSE TO APPROACHING COLD FRONT. ON FRIDAY...SEEMS TO BE AT LEAST A SMALL CHANCE FOR TSTMS ASSOC WITH MOISTURE RETURN/WEAK WARM FRONT LIFTING THRU THE CNTRL PLAINS. GIVEN LOW CONFIDENCE WILL OPT FOR COVERING THE CWA WITH TOKEN 20S. .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) ISSUED AT 312 PM CDT TUE JUN 17 2014 MODELS IN RELATIVELY GOOD AGREEMENT LARGE SCALE FLOW WILL FOR THE MOST PART BE NEAR ZONAL THRU THE EXT PDS WITH TSTM CHANCES BEING DICTATED BY A SERIES OF FRONTAL PASSAGES. AS FOR SEVERE POTENTIAL...COMPOSITE PARAMETERS INDICATE BEST CHANCES WILL BE SAT AFTN/SUN AFTN. && .AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 610 PM CDT TUE JUN 17 2014 VFR CONDITIONS ARE EXPECTED THROUGH THE TAF CYCLE. BELIEVE SHOWERS/THUNDERSTORMS WILL REMAIN NORTH OF KOFK THIS EVENING...AND HAVE KEPT ANY MENTION OUT OF THE TAF. SITES WILL KEEP WINDS AROUND 10-15KT OVERNIGHT...INCREASING DIURNALLY TOMORROW. SCATTERED MID- LEVEL CEILINGS ARE POSSIBLE THIS EVENING AND AGAIN TOMORROW AT ALL SITES. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && UPDATE...MAYES SHORT TERM...DEE LONG TERM...DEE AVIATION...MAYES
Hazardous weather outlook, Jun 17, 5:38 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 538 PM CDT TUE JUN 17 2014 NEZ011-012-016>018-181245- KNOX-CEDAR-ANTELOPE-PIERCE-WAYNE- 538 PM CDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING IN FAR NORTHEAST NEBRASKA. IF THEY DO DEVELOP...THESE STORMS MAY BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY RISKS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY EVENING AND WEDNESDAY NIGHT. ANY STORMS THAT DEVELOP MAY HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY RISKS. CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY. IAZ055-069-079-090-NEZ015-034-045-052-053-067-068-091-093-181245- HARRISON-POTTAWATTAMIE-MILLS-FREMONT-THURSTON-BURT-WASHINGTON- DOUGLAS-SARPY-CASS-OTOE-NEMAHA-RICHARDSON- 538 PM CDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY RIVER LEVELS WILL CONTINUE TO RISE ALONG THE MISSOURI RIVER AND SOME TRIBUTARIES...WITH LEVELS REACHING NEAR TO ABOVE FLOOD STAGE BY TONIGHT OR WEDNESDAY IN SEVERAL LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY EVENING AND WEDNESDAY NIGHT. ANY STORMS THAT DEVELOP MAY HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY RISKS. CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO THURSDAY. RIVER LEVELS ALONG THE MISSOURI RIVER WILL CONTINUE TO RISE TO AND REMAIN ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY. IAZ043-056-080-091-NEZ030>033-042>044-050-051-065-066-078-088>090- 092-181245- MONONA-SHELBY-MONTGOMERY-PAGE-BOONE-MADISON-STANTON-CUMING-PLATTE- COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD-LANCASTER-SALINE-JEFFERSON- GAGE-JOHNSON-PAWNEE- 538 PM CDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY EVENING AND WEDNESDAY NIGHT. ANY STORMS THAT DEVELOP MAY HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY RISKS. CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY. MAYES
In the hours before
Special weather statement, Jun 17, 7:24 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
724 PM CDT TUE JUN 17 2014
NEZ011-012-180115-
CEDAR NE-KNOX NE-
724 PM CDT TUE JUN 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KNOX AND NORTHERN
CEDAR COUNTIES UNTIL 815 PM CDT...
AT 723 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
HARTINGTON TO NEAR WYNOT...AND MOVING NORTHEAST AT 10 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
YANKTON...HARTINGTON...WYNOT...FORDYCE...ST. HELENA...OBERT...BROOKY
BOTTOM AND ST. HELENA BOAT DOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR .
LAT...LON 4285 9729 4285 9722 4281 9721 4280 9716
4277 9713 4276 9702 4259 9702 4266 9748
4284 9749 4285 9744 4287 9742 4287 9738
4285 9736 4287 9731
TIME...MOT...LOC 0023Z 218DEG 9KT 4270 9739 4269 9717
MAYESLocal storm report, Jun 17, 7:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
749 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL FORDYCE 42.70N 97.36W
06/17/2014 E0.50 INCH CEDAR NE PUBLIC
&&
LANDSVORKLocal storm report, Jun 17, 7:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
758 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL HARTINGTON 42.62N 97.26W
06/17/2014 E0.50 INCH CEDAR NE PUBLIC
0755 PM HAIL 1 SE FORDYCE 42.69N 97.35W
06/17/2014 E1.00 INCH CEDAR NE PUBLIC
&&
LANDSVORKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:24 PM CDT | Special Weather Statement | OAX | Cedar | 51 min |
| Jun 17, 7:38 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 37 min |
| Jun 17, 8:13 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 32 min |
| Jun 17, 8:20 PM CDT | Tornado Warning | OAX | Cedar | 40 min |
| Jun 17, 8:40 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 35 min |
| Jun 17, 8:55 PM CDT | Tornado Warning | OAX | Cedar | 35 min |
| Jun 17, 9:01 PM CDT | Flash Flood Warning | OAX | Cedar | 3 hr |
| Jun 17, 9:08 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 37 min |
| Jun 17, 9:26 PM CDT | Tornado Warning | OAX | Cedar | 34 min |
| Jun 17, 9:40 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 35 min |
| Jun 17, 9:53 PM CDT | Tornado Warning | OAX | Cedar | 37 min |
| Jun 17, 10:24 PM CDT | Tornado Warning | OAX | Cedar | 36 min |
| Jun 18, 2:19 PM CDT | River Flood Warning | OAX | Burt, Thurston | 4 days |
| Jun 18, 2:19 PM CDT | River Flood Warning | OAX | Washington | 6 days |
| Jun 18, 2:19 PM CDT | River Flood Warning | OAX | Douglas, Sarpy | 6 days |
Nearby
Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.